Tohoku Mathematical Journal

Homogeneous contact transformations

Shigeo Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 4 (1962), 369-397.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244075

Digital Object Identifier
doi:10.2748/tmj/1178244075

Mathematical Reviews number (MathSciNet)
MR0152961

Zentralblatt MATH identifier
0107.39601

Subjects
Primary: 53.45
Secondary: 53.52

Citation

Sasaki, Shigeo. Homogeneous contact transformations. Tohoku Math. J. (2) 14 (1962), no. 4, 369--397. doi:10.2748/tmj/1178244075. https://projecteuclid.org/euclid.tmj/1178244075


Export citation

References

  • [1] DAVIES, E. T., On the invariant theory of contact transformations, Math. Zeits., 57 (1953), 415-427.
  • [2] DAVIES, E. T. and K. Yano, Contact tensor calculus, Ann. di Mat., 37 (1954), 1-36
  • [3] DOYLE, T. C. Tensor decomposition with applications to the contact and complex groups, Ann. of Math. 42 (1941), 698-721.
  • [4] EISENHART, L. P., Contact transformations. Ann. of Math. (2) 30 (1929), 211-249
  • [5] EISENHART, L. P., Continuous groups of transformations. Princeton Univ. Press, 1933
  • [6] EISENHART, L. P. AND M. S. KNEBELMANN, Invariant theory of homogeneous contac transformations. Ann. of Math. 37 (1936), 747-765
  • [7] HOSOKAWA, T., Connections in the manifold admittingcontact transformations Journ. Fasc. Sci. Hokkaido Imp. Univ., 2 (1934), 169-176.
  • [8] MUTO, Y., On the connections in the manifold admitting homogeneous contact trans formations. Proc. Phys. Math. Soc. Japan, 20 (1938), 451-457.
  • [9] MUTO, Y. AND K. YANO, Sur les transformations de contact et les espaces de Finsler, Thoku Math. Journ., 45 (1939), 293-307.
  • [10] YANO, K., On the theory of linear connections in the manifold admitting contact trans formations, Proc. Phys. Math. Soc. Japan, 17 (1935), 39-47.